Review: could Novolog cause Itching?
Summary: Itching is found among people who take Novolog, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Lantus, and have Diabetes.
We study 12,212 people who have side effects while taking Novolog from FDA and social media. Among them, 287 have Itching. Find out below who they are, when they have Itching and more.
You are not alone: join a mobile support group for people who take Novolog and have Itching >>>
Novolog has active ingredients of insulin aspart recombinant. It is often used in type 1 diabetes. (latest outcomes from 12,331 Novolog users)
Itching has been reported by people with high blood cholesterol, high blood pressure, rheumatoid arthritis, pain, multiple sclerosis. (latest reports from 88,273 Itching patients)
On Feb, 10, 2015: 12,211 people reported to have side effects when taking Novolog. Among them, 287 people (2.35%) have Itching.
Time on Novolog when people have Itching * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Itching when taking Novolog * :
Age of people who have Itching when taking Novolog * :
Severity of Itching when taking Novolog ** :
How people recovered from Itching ** :
Top conditions involved for these people * :
- Diabetes mellitus (55 people, 19.16%)
- Hypertension (33 people, 11.50%)
- Type 2 diabetes mellitus (33 people, 11.50%)
- Bronchitis (13 people, 4.53%)
- Obesity (12 people, 4.18%)
Top co-used drugs for these people * :
- Lantus (136 people, 47.39%)
- Aspirin (72 people, 25.09%)
- Lasix (50 people, 17.42%)
- Lipitor (36 people, 12.54%)
- Niaspan (36 people, 12.54%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of novolog and itching on
Do you have Itching while taking Novolog?
You are not alone! Join a mobile support group:
- support group for people who take Novolog and have Itching
- support group for people who take Novolog
- support group for people who have Itching
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Novolog, Itching
You may be interested at these reviews (Write a review):
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Double vision on levothyroxine
Diagnosed with under active thyroid in January 2011. Noticed onset of double vision in January 2014. Blurred vision and double vision worsened to such an extent that my glasses prescription has changed three times in less than 7 months. All the symptons I experience are a direct result of taking Levothyrixine and have increased as my dose has been increased.
- Bone pain localized to poison ivy rash
I am having a moderate to strong reaction to poison ivy exposure. I have a localized rash with blistering, swelling and inflammation similar to cellulitis. The rash has been progressing for about a week. The blisters are not weeping or oozing. The area is cleaned daily with neem oil soap. Coincident with the rash, I have a persistent ache/pain in my lower forearm, wrist and hand that is responding weakly to Aleve and pretty much unresponsive to acetaminophen.
More reviews for: Novolog, Itching
Comments from related studies:
From this study (2 days ago):
Itching on back and palms of hands started about a week ago
From this study (1 week ago):
The itching started about a week after starting the Lipitor, I didn't relate this to the medication until about two weeks after it started. I stopped the Lipitor and the itching lessened. But it has started again. I never had eczema before the Lipitor.
From this study (1 week ago):
Severe rash on legs and body 6 weeks ago faded considerably at this time, now I have small red flat spots on body and few on arms and legs some have developed lumps under the skin
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.